Prescription Medication Addiction – The Silent Killer!

Prescription Medication

 

 

 

 

 

 

Twin Rivers Rehab & Prescription Medication

Prescription drug addiction is probably the biggest addiction globally, pharmaceutical companies can barely keep up with the demand!

Twin Rivers Rehab disapproves of the amount of medication that is prescribed by doctors and psychiatrists who unwittingly start patients on the road to addiction. Unfortunately, once addicted then doctors and psychiatrists can be easily manipulated too!

High Risk Medication

Some people don’t realize how addictive any type of pill or Prescription Medication can be. You have a headache and you take something for that. The headaches seem to be more often and you find yourself taking something stronger! Pain relievers can give a high that is like that of heroin. Might sound a bit drastic but abusing prescription pain killers may lead some addicts to heroin. Playing with prescription drugs may even lead to overdosing and sometimes death. No shortage of warnings on cigarette packets now but nothing on prescribed medication bottles!

Long-term use of painkillers leads to physical dependence. Once your body adapts to the presence of the substance and if one stops taking the specific medication abruptly, withdrawal symptoms occur such as sweating or even a seizure!

Signs & Symptoms

So how do you know if you are starting to become addicted? Do you want it more and more often? Do you want and countdown to your next dose or if it’s on your mind more often than it should be could be a sign?

Taking more than the prescription amount could also mean that your body is wanting it and you subconsciously are not aware that you might be becoming addicted.

You start to use more than the recommended dose for longer than originally prescribed.

A person who is abusing opiates will have constricted pupils, will appear tired and drowsy.

Drug abuse in the early stages you might notice that you are itchy, nauseous and moody. As the affected drug or medication starts to kick in you may be nauseous or even vomit.

Don’t be mistaken as there are so many side effects but once you start taking prescription drugs for a long time you will hopefully realise that it is a problem!

TRR-2020